Welcome! Log in or Register

Paramed Cold Relief Capsules

  • image
1 Review

Brand: Paramed / Type: Cold Relief Capsules / Dosage Form: Capsules

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    1 Review
    Sort by:
    • More +
      07.01.2012 17:50
      Very helpful
      (Rating)
      1 Comment

      Advantages

      Disadvantages

      cold capsules by Paramed

      Over the weeks before Christmas, I had a terrible cold and thought that after cold capsules cured me last time that they would do it again this time. I didn't get my usual brand but went for these Paramed cold relief capsules which looked fine to me. I am not really bothered with medicine what brand I buy as I feel they all eventually do the same thing and I just wanted to recover so that I could get back to work. I hoped that they would be fast acting and that was all I wanted.

      PACKAGING

      These come in a rectangular box which is quite small, it has a red background and the Paramed logo at the top stating in bold text that these are cold capsules. There is a picture of the capsules themselves on the front of the box, so that you can see what they are and it says that you get 16 capsules included in the box. On the reverse of the box, you get a break down of how to use the capsules and some safety warnings and on the front it says these include Paracetamol, Caffeine and Phenylephrine.

      COLD RELIEF CAPSULES

      These capsules come with your usual warnings for medicine, these are to relieve headaches, nasal and sinus congestion, feverishness, catarrh and aches and pains. These should not be used if you have kidney or liver disease also alcoholic liver disease, these should not be used after the expiry date and these should be kept out of reach of children. Immediate medical advice should be sought in the event of an overdose and do not take these with any other product containing Paracetamol.

      To take these capsules, it is recommended you take 2 capsules every 4 to 6 hour but do not take anymore than 12 in a 24 hour period. To try and make my cold go away quicker, I took them every 4 hours as for me that seemed just right but everyone is different. These go down very easily with a glass of water and you really just have to be patient to see if you get results from them. I went through all 16 capsules in a couple of days and didn't buy anymore as surely a pack should be enough?

      Well, after those 2 days and on the 3rd I just didn't really feel like I was getting anywhere and wished that I'd paid a bit more for other capsules. These seemed to have no effect on me nor did they take away any of my symptoms which is very poor for medicine. I have used other brands of cold capsules in the past and always see some kind of results the next day but these just left me getting nowhere and I felt like I was wasting time and was thankful I hadn't bought another box.

      Personally, I wouldn't recommend this brand of cold capsule, as for me I had no luck using them and they did nothing I can think of to get rid of my cold. It is best to steer clear of a brand if their medicine isn't working as obviously when you take medicine, you want fast acting not slow and useless. These have put me off buying anything from Paramed again as I followed the instructions and still felt ill which to me is a definite fail for medicine in this case.

      COST

      These can be purchased from B&M Bargains where I got mine for 69p only to be even more annoyed when I saw them at Home Bargains for 39p.

      I was unable to find and official site for the company.

      Comments

      Login or register to add comments